Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 316534, 9 pages
http://dx.doi.org/10.1155/2012/316534
Research Article

A Numerical Method for Lane-Emden Equations Using Hybrid Functions and the Collocation Method

Department of Science, Huaihai Institute of Technology, Jiangsu Lianyungang, 222005, China

Received 26 September 2011; Accepted 18 November 2011

Academic Editor: Song Cen

Copyright © 2012 Changqing Yang and Jianhua Hou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Changqing Yang and Jianhua Hou, “A Numerical Method for Lane-Emden Equations Using Hybrid Functions and the Collocation Method,” Journal of Applied Mathematics, vol. 2012, Article ID 316534, 9 pages, 2012. https://doi.org/10.1155/2012/316534.